# SDR HEEA0013107

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Burnt
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER STAYS ENGAGED.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND CONTACTS WERE BURNT.
